Good morning....I am in the process of trying to find a Dr. to do my bbl. I currently only take remeron 15mg for depression and 8 mg of Cyproheptadine to help with sexual dysfunction...would either of these put me at risk for getting plastic surgery?
No, these should not prevent you from having lipo and BBL. The main deterent is medication that causes bleeding but obviously everyone should be in very good health overall.
Dr. Edward Jonas Domanskis is Certified by the American Board of Plastic Surgery
Newport Beach, San Francisco,Miami, EU, Anguilla
Assistant Clinical Professor of SurgeryWOS-Plastic,University of California (Irvine)
Orange County’s Physician of Excellence/America’s Top Physicians/Top Doctors
Plastic Surgery- 2005-2018
President,American Society of Bariatric Plastic Surgeons
Organoderm Skin care/ScaRxTape
Thank you for sharing your question. Assuming you are otherwise a good candidate for surgery these medications should not prevent you from obtaining plastic surgery. Hope this helps.
Hello Qia. No , non of your medications will add risk for undergoing your Liposculpture Plus Brazilian Butt Lif.
26 year experience
American Society of Plastic Surgeons
International Society of Aesthetic Plastic Surgery
International Plastic Reconstructive Aesthetic Surgery
Dominican Society of Plastic and Reconstructive Surgeons
Thanks for your question. Those meds do not preclude you from having surgery. However, there may be other things in your medical history that may or may not make you a good candidate for surgery. In addition, medications that increase risk for surgery are blood thinners as they can make you bleed after surgery as well as other medications that can increase the risk of blood clots such as DVT from forming.
Please visit with a board certified plastic surgeon to to see if you are a good candidate for surgery and to figure out which procedures are right for you to achieve your goals
Antidepressants and antihistamines should not pose a problem for your surgery, presuming you have no other significant medical problems. Best of Luck Dr Harrell